# SDR R61A202003140410

- Difficulty date: March 1, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND RH FLOOR PANEL SUPPORT CORRODED AS MARKED FRAME 87 @ RH SHEAR PANEL.  REMOVED RH FLOOR PANEL SUPPORT. FRAME 87 @ RH SHEAR PANEL. LOCATED, DRILLED, AND APPLIED ALODINE TO NEW RH FLOOR PANEL SUPPORT. FRAME 87 @ RH SHEAR PANEL PER REF EMB-175 SRM 51-40-02, 51-40-08, 51-23-04 INSTALLED NEW RH SHEAR PANEL PER REF EMB-175 SRM 51-40-08.
